Header

UZH-Logo

Maintenance Infos

On the continuity of the free boundary for a class of bidimensional problems. (Sur la continuité de la frontière libre pour une classe de problèmes bidimensionels.)


Chipot, M (2000). On the continuity of the free boundary for a class of bidimensional problems. (Sur la continuité de la frontière libre pour une classe de problèmes bidimensionels.). Comptes Rendus de l’Académie des Sciences - Series I - Mathematics, 330(6):443-448.

Abstract

We introduce a new technique to show that the free boundary of some problems is defined by a continuous function. We mention some applications to practical problems.

Abstract

We introduce a new technique to show that the free boundary of some problems is defined by a continuous function. We mention some applications to practical problems.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:damp problem; electrolysis; stationary Stefan problems; lubrication
Language:French
Date:15 March 2000
Deposited On:12 Jul 2010 14:06
Last Modified:05 Apr 2016 13:25
Publisher:Elsevier
ISSN:0764-4442
Additional Information:abriged english version included
Publisher DOI:https://doi.org/10.1016/S0764-4442(00)00208-1

Download

Full text not available from this repository.
View at publisher